# SDR R61A2023092200515

- Difficulty date: September 7, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N238JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000239
- Aircraft time: 36,064 hours, 23,453 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON REMOVAL OF REPAIR AT LH TRACK AND CROSSBEAM FRAME 19 NOTED CORROSION UNDER REPAIR ON CROSSBEAM. PERFORMED PERMANENT CROSSBEAM REPAIR ON CROSSBEAM 19 UNDER LH I/B SEAT TRACK. INSTALLED REPAIR FILLER, L- ANGLE, AND T-CLIP. REF EMB ETD2023-170-022645. SEE WIPS AND TASKS FOR WORK ACCOMPLISHED.
